Advertisement

Computational Mathematics and Modeling

, Volume 19, Issue 2, pp 230–237 | Cite as

Efficiency of the even-frequency method for estimating the parameters of a three-parameter compound Poisson distribution

  • A. G. Belov
Article
  • 29 Downloads

Abstract

Point estimation issues are investigated for the three-parameter family of compound Poisson distributions. Formulas for parameter estimators and their covariance matrix are derived by the even-frequency method; the asymptotic efficiency of the estimators is expressed with an informant in series form. The efficiency of even-frequency estimation is computed and analyzed for the parameter characteristics.

Keywords

Covariance Matrix POISSON Distribution Parameter Estimator Estimator Efficiency Series Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. G. Belov and V. Ya. Galkin, “Asymptotic efficiency of the moment method for the estimation of the compound Poisson distribution,” Prikl. Matem. i Informatika, No. 24, 44–53, Moscow, MAKS Press (2006).Google Scholar
  2. 2.
    Y. C. Patel, “Estimation of the parameters of the triple and quadruple stuttering-Poisson distributions,” Technometrics, 18, No. 1, 67–73 (1976).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    A. W. Kemp and C. D. Kemp, “Even-point estimation,” in: Encyclopedia of Statistical Sciences, Vol. 3, 2nd ed. (2006), pp. 2106–2108.Google Scholar
  4. 4.
    H. Cramer, Mathematical Methods of Statistics [Russian translation], Mir, Moscow (1975).Google Scholar
  5. 5.
    A. G. Belov, V. Ya. Galkin, and M. V. Ufimtsev, Statistical Problems for Experimental Resolution of Multiple Processes [in Russian], Izd. MGU, Moscow (1985).Google Scholar
  6. 6.
    A. G. Belov and V. Ya. Galkin, “Asymptotic efficiency of joint estimation of the parameters of a compound-Poisson distribution,” in: Numerical Solution of Inverse Problems of Mathematical Physics [in Russian], Izd. MGU, Moscow (1988), pp. 46–57.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  • A. G. Belov

There are no affiliations available

Personalised recommendations